MathSciNet Relay Station
MathSciNet bibliographic data
MR1637266 68Q80 (37B10 37B15 68Q17 68Q45)
Lindgren, Kristian; Moore, Cristopher; Nordahl, Mats Complexity of two-dimensional patterns. J. Statist. Phys. 91 (1998), no. 5-6, 909–951.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement